A New Type of Algorithm for the Variational Inequalities on Supply Chain Economic Equilibrium Model

Abstract:

Article Preview

In this paper, we consider an algorithm for variational inequality(VI) problem on the supply chain network equilibrium model, which is established by Dong et al.. To this end, we first develop a global error bound for VI, which can be taken as an extension of the existing global error bound for VI, then present the convergence analysis of the method for solving the variational inequalities, and the convergence rate are also given under same conditions.

Info:

Periodical:

Edited by:

Yanwen Wu

Pages:

344-349

DOI:

10.4028/www.scientific.net/AMR.267.344

Citation:

L. Wang "A New Type of Algorithm for the Variational Inequalities on Supply Chain Economic Equilibrium Model", Advanced Materials Research, Vol. 267, pp. 344-349, 2011

Online since:

June 2011

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.